MathSciNet Relay Station
MathSciNet bibliographic data
MR1859327 34K11
Agarwal, Ravi P.; Grace, Said R.; O'Regan, Donal Oscillation criteria for certain $n$th order differential equations with deviating arguments. J. Math. Anal. Appl. 262 (2001), no. 2, 601–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement